# SDR IPXA2018021926638

- Difficulty date: February 19, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 71,709 hours, 13,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE CABIN RT EMERGENCY LIGHT LENS MISSING ABOVE GALLEY,  REPLACED THE LENS & CHECK NORMAL  IAW AMM 33-52-04 .
